# SDR SWIA2020030348964

- Difficulty date: January 23, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BATT RIB @WS 53.60 CRACKED (UPPER AFT CORNER).   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED DAMAGED BATT RIBB ASSY @ LH WS 53.60 REF DWG, CRJ200 SRM AND CRJ200 SRM.  COMPLIED WITH TASK CARD.
